# SDR DL72E002176

- Difficulty date: November 3, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,036 hours, 42,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE L1 DOOR CUTOUT WAS FOUND WITH A CRACK IN THE SKIN.  HFEC INSPECTION OF ADJACENT FASTENER HOLES REVEALED A CRACK INDICATION IN THE BEAR STRAP.  THE SKIN CRACK WAS ROUTED OUT AND THE FASTENER HOLE OVERSIZED TO REMOVE ALL CRACKS.  THE SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER PER BAC S/B 727-53-0198 AND ER/A 379062-14, REV A.
